Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    29
  • comments
    13
  • views
    8898

eighth pill

acneissofun

239 views

i've just took my eighth pill. my skin and lips have been getting quite dry. aside from the dryness, my skin is not looking not bad. i tend to get a whitehead or two (sometimes even three if i eat a bunch of crap!) on the lower third of my face every day which SUCKS, so i hope accutane stops this cycle soon. the actual pimple is usually not big or anything, but i just hate the hyper pigmentation they sometimes leave. i haven't noticed any more or less pimples since starting accutane. i hope i'll be lucky enough to get away with no IB!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×